... sweat for no reason -- many times I feel overheated which was never the case on other blood thinners. My hematologist said she has not heard this is a side effect but it is possible. Thanks
My mother had the same symptoms you are describing. After a couple of weeks they put her back on the blood thinner she was on before. Her DR. told her this is a very rare side effect less than %1 of the population who take it. I hope this helps ease your concerns. Best of luck to you.
I am having severe bouts of sweating all day all night it comes and goes. Been on xarelto 20mg since Nov 2014. It gets so bad that I'm going to ask my Dr to take me off. I can't take it anymore. Not to mention the pain in back hands arms. I am 56 years old and did have problems before I was put on this now adding all this is no quality of life.
I have been taking Xarelto 20mg daily now for 2 years. Prior to taking the medication I would only sweat when working out. Now I sweat almost anytime I am outside and the temp is over 80. Although I am not so happy with the side effect, the alternative of not taking is worse.
I'm on Xarelto 20 mg. I have night sweats. I am a 56 year old female. I attribute the night sweats to menopause. I don't think I can definitively say the night sweats result from the drug but I'll watch for other potential side affects.
Yes. I was started on Xarelto 2.5mg approximately Feb 1 or 2 while in the hospital and coincidentally had 3 noticeable hot flash moments initially every two hours for about half a day. I can't say daily now but still have those moments. Although I am the age for the "change", I'd never experienced actual hot classes until now. Hopefully it won't be daily. I wish I could remember the four OTC pills that stop those effects.
I am on Xarelto for the last 4 years and I am sweating day and night for no reason! This is so embarrassing! I am going to talk to my GP after reading this. Why can't I be on the normal aspirin like in the olden days before all these poisons drugs?
Yes! I just started on xarelto 1 week ago and I have been experiencing some unusual side effects including nausea and hot flashes. For the first 3 days I was nauseated 24/7, but eventually that subsided. I am still experiencing hot flashes though. I have always been on the colder side (I am usually cold in a room where others are warm or comfortable) and ive noticed ive been sweating in a room set at 72 degrees... and as soon as i step outside I start perspiring.
I work in Hematology and have alot of patients on this medication, and have never heard of this side effect before (atleast not in pre menopausal women or from patients with a normal BMI). But as a women in her late 20s with a fairly normal BMI, I can say ive been experiencing this too, and it has ONLY been a problem since I started xarelto.
Im ok with sweating though... it beats the alternative as to what happens if you dont take the medication!
I'm a petite 46 year old female and I never sweat enough at the gym to even need a towel to wipe my brow, no matter how hard I work out. I've been on Xarelto for 4 days and I'm sweating in a way I never thought possible. My hands and feet are always cold but now they are constantly sweating anyway. Its a strange side affect, but I can't explain it any other way, as Xarelto is the only change in my meds.
One week earlier started Xaleltro 20 mg twice a day for my second DVT, first was on 2013 and was on warfarin with no side effects. So far i am not comfortable with the side effects as i have stomach pains and nausea in addition to the night sweating.
I went through many sources and none of them mentioned the sweating!!
Interesting. I'm a 52 yr old male, been taking Xarelto for 10 days for a DVT. The first thing I noticed was night sweats. I also feel a little rundown and hot during the day sometimes, like I have a low grade fever. Occasionally I feel a bit nauseous. The symptoms are mostly mild and I'm hoping they will diminish over time.
I'm 54 and have been on Xarelto for 7 Days now, 15mg twice daily and have had the "night sweats" every night since I started. I rarely sweat and it does not occur at any other time during the day but consistently I wake up soaked with sweat so much that I started sleeping with clothes on so I can take them off without having to change the sheets.
I'm not on any other medications and this appears to be the only side-effect that I have noticed.
Talk to your doctor. There are some effective treatments... even a couple OTC medications that might help.
I have been taking this drug for over 3 months and I have never sweated this month in my life and I am 69. It's only happened since I started this drug.
You should consult your doctor because some physicians have concluded that the rare night sweats may be secondary - from sub-clinical shedding of clots (pulmonary emboli) so it is more prudent to have the discussion than to ignore the sweating...
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.